17-01-2019 10:32 PM
17-01-2019 10:27 PM
17-01-2019 08:52 PM
I see there have been some ups and downs for some of us. I hope that things might move onto more plain sailing from now on for everyone! It's hard to keep up one's (inner and outer) strength. It's also hard to communicate how all this feels from the inside, often I don't even know myself how to put it into the right words - or make sense of it. Maybe that'll come later. For now it's a bit of a marathon, I guess.
Had my second round of chemo yesteday. Bloods had recovered nicely in the few additional days I'd been given due to low blood count last week. Now have to inject Filgrastim for 10 days in order to avoid ending up in the same situation. Well, we'll see how that goes. Admit I'm a little scared of the stuff, but if it helps ... Vein used yesterday for canulla a little swollen and unhappy today - but it was a bit of a long session (due to some administrative delay) yesterday so I'm not surprised. Cooling seems to help - if anyone else has any good advice ...
Also got more anti-emetic and more steroids to avoid the prolonged nausea I had in the first cycle. Well, we'll see how it goes. Feels all a bit much to be taking all these pills (am still finishing antibiotics from last week). My body really has to cope with more than ever before. Quite astonished it's doing as well as it is, tbh.
I wish you all lots of strength, and energy, and good rest whenever it is needed. An afternoon nap is a wonderful thing if one can't sleep more than 2 or 3 hours a night, isn't it?
17-01-2019 07:39 PM
17-01-2019 06:07 PM
17-01-2019 12:32 PM
Good luck today maryKamille and I hope this cycle is kinder to you. Another one down. YES!
I wear a fitbit and it logs my heart rate on my phone. All these episodes of tachy that I'm having are definitely pushing up my average heart rate. Not sure if these gadgets cause more anxiety but it is a good tool to show what has been happening. I'm hoping this anxiousness passes soon...its exhausting me. Gonna try and have a walk this aft. Just been putting some makeup on to try and lift me. I feel so ugly today, hate my bald head, hate the way I look in scarves and my wig makes me hot! Sorry to be a miserable moaning mini...this is strange for me, I normally keep things in. I'm the one people come to and have a vent. Thank goodness for this place, my family and friends are wonderful but they just don't get it. Love to all xx
17-01-2019 10:36 AM
I also have palpitations and mainly when relaxed in bed. Do you think it's anxiety? OK so we think we are 'relaxed' but maybe our thoughts are of the day's events and/or of what's coming next ....?
I do feel for you, as others also, with a list of problems occurring. Chemo does that - makes us vulnerable - but you have certainly had more than your share. Hope you continue to feel OK on this Chemo cycle. I start my 2nd one this pm. It was postponed for tooth extraction. Saw Oncologist yesterday and he fixed up for the Chemo today after examining my 'looks healthy' cavity!
I think he's trying to make up some lost time as my day is Monday really and that would be 21st January, not today. Also, he intends to get me back on Monday next time - so I think I will be a few days short of the 3 weeks for this cycle before they hit me with the next one.
I had problems with the first Chemo cycle and am trying not to think ahead as to what might happen with this one. Better not to think about it! XX
16-01-2019 11:13 PM
16-01-2019 07:16 PM
Good luck for tomorrow gocat. Don't know if you've seen my earlier post about going to a&E but I had lots of palps this time! Onc think its stress but I'm sure its related to the cocktail of drugs as well. I would check with your unit re all the different side effects for the different drugs. Do you have any history of palps? xx
16-01-2019 06:55 PM
Got 2nd chemo tomorrow. Hope I dont get as severely nauseous as the 1st one. Other than that I got palpatations. Not sure what caused it. Im was on Dex 4 tabs a day x 3 days. Was told to take the 4 tabs in the morning. Still couldnt sleep at night. Also was on the fili injections x 5 days starting 2 days after chemo . Wonder if it was either one of those that caused the palpatations. Will mention it tomorrow anyhow.
Having picc line put in on Monday.
16-01-2019 08:37 AM
On filgastrim day 3 for 7 days. Last cycle got very sore hips also stiff and sore sacrum day 8/9. Sorted with cocodamol and ibuprofen and stopped when I finished the injections. Am prepared this cycle!
16-01-2019 12:01 AM
15-01-2019 10:28 PM
15-01-2019 10:21 PM
15-01-2019 10:06 PM
Dikat im glad to hear your feeling calmer today ☺️ im on granocyte (lenograstim) injections for 5 days on EC so can't say on the side effects of yours but I've been fine on mine I was told to take at night so any effects or joint pain are while you sleep.
And drummers widow I know it's another thing that makes us feel crap when we stand on the scales but I've always been told it's better to put on weight then lose it while on treatment and like Dikat said alot of it probably is all the fluids I hope your feeling a little brighter tonight xx
15-01-2019 09:45 PM
Hi DiKat, I had the injections when I had chemo and I felt worse when I had them-my onc said it was chemo SE's that made me feel unwell, but I think it was partly the injections. I don't know how many you're having, but I had 5 with each FEC and then I had 7 with my first T, but managed to negotiate with my onc to reduce my injections to 5 again for my remaining two T's and as far as I'm aware, the reduction didn't make any difference xx
15-01-2019 09:22 PM
Drummerswidow I really feel for you having AF. My atrial and ventricular ectopic and tachycardia have been described as benign in the past but like you say, it sure is scary when your heart doesn't behave the way it should. A lot of your weight is probably fluid. It's just something else to take on when you're already feeling down.
Think I've asked this before. Does everyone else have Filgrastim and if so has anyone suffered any side effects? X